Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Nervous while giving blood for first time. Does blood pressure, heart rate vary due to nervousness?

I was giving blood for the first time, and rather nervous about it. My blood pressure was 145/85 and my heart rate was 116. I figured it was because I was nervous. Next time I gave blood I was far less nervous since I knew what would happen. My blood pressure was 134/81 and my heart rate was 146 and slightly irregular. Could all that happen from nerves?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Nervousness can certainly affect the pressure and rate.
In spite of of your awareness and normal BP response during second donation - the hear rate was high and ... irregular. It is better to have yourself investigated - Routine EKG / may be Holter will be necessary... See your doctor

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor